Show simple item record

contributor authorAbdulaziz S. Turbak
contributor authorHubert J. Morel‐Seytoux
date accessioned2017-05-08T20:46:52Z
date available2017-05-08T20:46:52Z
date copyrightFebruary 1988
date issued1988
identifier other%28asce%290733-9437%281988%29114%3A1%2848%29.pdf
identifier urihttp://yetl.yabesh.ir/yetl/handle/yetl/26952
description abstractA variable infiltration rate model for surface irrigation is developed. The derivations and the forms of the equations used are similar to the case where the infiltration rate is constant. A mean infiltration rate is assumed to vary from
publisherAmerican Society of Civil Engineers
titleAnalytical Solutions for Surface Irrigation. II: Variable Infiltration Rate
typeJournal Paper
journal volume114
journal issue1
journal titleJournal of Irrigation and Drainage Engineering
identifier doi10.1061/(ASCE)0733-9437(1988)114:1(48)
treeJournal of Irrigation and Drainage Engineering:;1988:;Volume ( 114 ):;issue: 001
contenttypeFulltext


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record